No Cover Image

Journal article 281 views

Representation-theoretic derivation of the Temperley-Lieb-Martin algebras / T. Brzezinski; J. Katriel; Tomasz Brzezinski

Journal of Physics A: Mathematical and General, Volume: 28, Issue: 18, Pages: 5305 - 5312

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Physics A: Mathematical and General
ISSN: 0305-4470 1361-6447
Published: 1995
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39838
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 18
Start Page: 5305
End Page: 5312